MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER BUFFERED SODIUM CITRATE (9NC) BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE

BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER BUFFERED SODIUM CITRATE (9NC) BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE
Model Number 369714
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that bd vacutainer® buffered sodium citrate (9nc) blood collection tubes contained foreign matter.The following information was provided by the initial reporter: "it was reported that the tube has a brown stain in the tube.The upper tube has a brown stain (lower is normal tube) and site suspect it may be contaminated.Could you send the picture for vendor and let them explain whether if this tube can be use? and why? the catalog no.Is 369714, lot no.Is 9344028.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation summary: bd had not received samples, but 1 photo was provided by the customer for investigation.The photo was reviewed and the indicated failure mode for foreign matter with the incident lot was observed.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality non-conformances during manufacturing of the product.

Brand Name
BD VACUTAINER BUFFERED SODIUM CITRATE (9NC) BLOOD COLLECTION TUBES
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
MDR Report Key10569834
Report Number1917413-2020-00859
Device Sequence Number3028734
Product Code JKA
UDI-Device Identifier50382903697149
UDI-Public50382903697149
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K945952
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/30/2021
Device Model Number369714
Device Catalogue Number369714
Device Lot Number9344028
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/03/2020
Supplement Date Received by Manufacturer09/03/2020
Initial Report FDA Received Date09/22/2020
Supplement Report FDA Received Date10/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;